New Result for Strongly Starlike Functions

Full-Text HTML XML Download Download as PDF (Size:276KB) PP. 324-328
DOI: 10.4236/am.2017.83027    367 Downloads   448 Views  


In this paper, using Salagean differential operator, we define and investigate a new subclass of univalent functions . We also establish a characterization property for functions belonging to the class .

Cite this paper

Ayinla, R. and Opoola, T. (2017) New Result for Strongly Starlike Functions. Applied Mathematics, 8, 324-328. doi: 10.4236/am.2017.83027.


[1] Owa, S., Nunokawa, M., Saitoh, H., Ikeda, A. and Koike, N. (1997) Some Results for Strongly Functions. Journal of Mathematical Analysis and Applications, 212, 98-106.
[2] Aouf, M., Dziok, J. and Sokol, J. (2011) On a Subclass of Strongly Starlike Functions. Applied Mathematics Letters, 24, 27-32.
[3] Nunokawa, M. (1992) On Properties of Non-Caratheodory Functions. Proceedings of the Japan Academy, Ser. A, Mathematical Sciences, 68, 152-153.
[4] Nunokawa, M. (1993) On the Order of Strongly Starlikeness of Strongly Convex Functions. Proceedings of the Japan Academy, Ser. A, Mathematical Sciences, 69, 234-237.
[5] Obradovic, M. and Owa, S. (1989) A Criterion for Starlikeness. Mathematische Nachrichten, 140, 97-102.
[6] Salagean, G.S. (1983) Subclasses of Univalent Functions. Lecture Notes in Math. Springer-Verlag, Heidelberg and New York, 1013, 362-372.

comments powered by Disqus

Copyright © 2017 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.